# SDR C1HA200492016

- Difficulty date: July 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N292CA
- Make and model: Boeing 727-200
- Aircraft serial: 21458
- Engine: Pwa JT8D*
- Engine time: 51,870 hours, 43,372 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE NR 1 ENGINE BYPASS INDICATOR ILLUMINATED.  PERFORMED COM 2-72-19 PROCEDURE.  RETURNED TO DFW CHANGED NR 1 ENG MAIN OIL FILTER REF MM 79-15-00.  RAN ENG, INSPECTED FILTER, NO PARTICAL FOUND REF MM 71-00-00.  INSPECTED NO DEBRIS NOTED REF P&W MM 72-00, SUBSEQUENT NR 1 ENGINE CHANGE.
